# SDR VNAA202301270004

- Difficulty date: January 27, 2023
- Submitted: January 27, 2023
- Operation: Air carrier
- Aircraft: N602NN
- Make and model: Bombdr CL6002D15
- Aircraft serial: 15463
- Aircraft time: 7,837 hours, 6,782 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: SH690362476
- Condition: Corroded
- Location: Bs 349-360 Rbl9
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION AT SEAT RAIL RBL9.00 BETWEEN FS349.- 00-FS360.00. SEAT RAIL RBL9.00 BETWEEN FS349.00-FS360.00 WAS EVALUATED
OUT OF LIMITS PER CRJ900 SRM 53-21-49-101- 001-A01 AND WAS REPLACED PER CRJ-900 AMM 53-00-49-400-801 (CONFIG A12)
